# SDR N6WA2015011001

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,833 hours, 16,741 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFT LAVATORY SMOKE MASTER WARNING IN FLIGHT.  FOUND BURNING SMELL COMING FROM LAVATORY LIGHT BALLAST.  R & R LAVATORY BALLAST IAW AMM 33-25-05.  OPERATIONS CHECKED GOOD.
